Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 247, NWS Atlanta, GA

June 29, 2007Chattooga County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2007, 8:40 PM EDT for Chattooga County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2007, 8:40 PM EDT (00:40 UTC)
Expired
Jun 29, 2007, 9:16 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Chattooga County, GA

The radar

The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 300041
SVRFFC
GAC055-300130-
/O.NEW.KFFC.SV.W.0247.070630T0040Z-070630T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT FRI JUN 29 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHATTOOGA COUNTY IN NORTHWEST GEORGIA

* UNTIL 930 PM EDT

* AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
  SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED HAIL...
  AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A 
  LINE FROM TRION TO CHATTOOGAVILLE...MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BERRYTON...SUMMERVILLE AND JAMES H. FLOYD STATE PARK.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3458 8544 3458 8518 3455 8513 3444 8518
      3438 8530 3437 8534 3429 8539 3429 8546
      3429 8546 3449 8550

$$
1 follow-up statement
000 
WWUS52 KFFC 300116
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT FRI JUN 29 2007

GAC055-300126-
/O.CAN.KFFC.SV.W.0247.000000T0000Z-070630T0130Z/
CHATTOOGA GA-
916 PM EDT FRI JUN 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR CHATTOOGA COUNTY IS
CANCELLED...

THE THUNDERSTORMS HAVE WEAKENED AND ARE NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND OCCASIONAL LIGHTNING ARE STILL POSSIBLE WITH THESE
STORMS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3458 8544 3458 8518 3455 8513 3444 8518
      3438 8530 3437 8534 3429 8539 3429 8546
      3429 8546 3449 8550

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 7:00 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 29, 7:00 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT FRI JUN 29 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED OVER AREA FROM
SURFACE LOW PRESSURE/SURFACE TROUGH...MOISTURE AND INSTABILITY. THIS
ACTIVITY WILL LIKELY CONTINUE INTO THE EVENING THEN DIMINISH. STORMS
ARE SLOW MOVING SO HEAVY RAIN AMOUNTS CAN BE EXPECTED ALONG WITH
STRONG WINDS AND HAIL.

SLOW MOVING COLD FRONT STILL FORECAST TO MOVE INTO N GA SATURDAY.
QUESTION IS WILL IT MAKE IT TO CENTRAL TO S GA SUNDAY. CENTRAL GA
MAY BE AS FAR AS IT GOES IN THIS TIME FRAME AS LOW PRESSURE ON THE
FRONT OVER GA SLOWS ANY S PROGRESS. GUIDANCE CONTINUES WITH POPS WAY
TOO LOW AND DECIDED TO JUST MAKE ADJUSTMENTS TO PREVIOUS FORECAST
POPS. PLENTY OF MOISTURE...INSTABILITY WITH POTENTIAL CONVERGENT LOW
LEVEL FLOW SO SCATTERED STRONG SHOWERS/THUNDERSTORMS LOOK
REASONABLE. MAY NEED TO RAISE THESE POPS SOME CLOSE TO AND S OF THE
SURFACE SYSTEM BOTH SATURDAY AND SUNDAY.

SUMMER TIME TEMPERATURES CONTINUING...COOLING SLIGHTLY FOR N GA.

.LONG TERM /MONDAY THROUGH FRIDAY/...
THIS PERIOD STARTS WITH MUCH UNCERTAINTY. THERE LOOKS TO BE ENOUGH
PUSH TO GET OUR FRONT TO S GA/N FL MONDAY AS SURFACE HIGH PRESSURE
MOVES TO THE EASTERN SEABOARD WITH INCREASING NW FLOW ALOFT. GFS
WANTS TO DEVELOP SURFACE LOW PRESSURE W INTO AL WITH INCREASING
MOISTURE OVER THE E SIDE OF THE CWA. IF THIS HAPPENS THEN PRECIP
POTENTIAL WILL CONTINUE OVER MUCH OF THE CWA. MOISTURE THEN MOVES S
AND E WITH DIMINISHING PRECIP CHANCES FOR TUESDAY AND MINIMAL
CHANCES FOR WEDNESDAY. MOISTURE QUICKLY RETURNS FOR THURSDAY AS
ANOTHER COLD FRONT APPROACHES WITH STRONGER WNW FLOW ALOFT. FRONT
LOOKS TO MOVE TO CENTRAL GA OR SO FRIDAY WITH RAPIDLY DIMINISHING
PRECIP CHANCES.

&&

.AVIATION...CONVECTION SHOULD DISSIPATE BEFORE MIDNIGHT...LEAVING
MAINLY MID/HIGH CLOUDS OVERNIGHT. WINDS SHOULD BE VARIABLE DURING
THE NIGHT LESS THAN 5 MPH EXCEPT IN VICINITY OF THUNDERSTORMS.
VISIBILITY UNRESTRICTED EXCEPT AREAS OF 3 TO 5SM IN FOG/HAZE AFTER
06Z DUE TO LOW LEVEL MOISTURE LEFT FROM CONVECTION. WITH SURFACE
FRONT IN THE AREA OF N GA ON SATURDAY...CONVECTION EXPECTED TO
DEVELOP AGAIN BY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  94  70  92  70 /  60  40  40  30  20
ATLANTA         71  91  72  90  71 /  50  40  40  30  20
BLAIRSVILLE     65  85  65  84  64 /  60  40  40  30  20
CARTERSVILLE    69  91  69  89  67 /  60  40  40  30  20
COLUMBUS        74  93  74  93  73 /  50  40  40  50  30
GAINESVILLE     70  91  70  89  69 /  60  40  40  30  20
MACON           71  94  71  96  72 /  50  50  50  50  30
ROME            69  90  69  88  69 /  60  40  40  30  20
PEACHTREE CITY  68  91  68  90  68 /  50  40  40  30  20
VIDALIA         73  94  73  93  74 /  20  50  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BDL
41
Hazardous weather outlook, Jun 29, 11:45 AM EDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT FRI JUN 29 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT FRI JUN 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS NORTH GEORGIA. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL
GEORGIA THIS AFTERNOON THROUGH EARLY EVENING.

.SYNOPSIS...
SURFACE HIGH PRESSURE WAS LOCATED FROM THE SOUTH ATLANTIC INTO THE
SOUTHEASTERN UNITED STATES. A COLD FRONT STRETCHING FROM THE MID
ATLANTIC STATES ACROSS KENTUCKY TO OKLAHOMA WILL WEAKEN WHILE
PUSHING SOUTH INTO NORTH GEORGIA BY LATE DAY.

.PRIMARY HAZARDS...
DAMAGING DOWNBURST WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND
LIGHTNING WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP
THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. LOCALLY HEAVY
RAINFALL AND FLOODING WILL ALSO BE POSSIBLE WITH THE SLOW MOVING
THUNDERSTORMS. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL
BE NORTH OF A CEDARTOWN TO ATHENS LINE.

.DISCUSSION...
A WEAK COLD FRONT MOVING INTO NORTH GEORGIA WILL PROVIDE LOW LEVEL
FORCING TO HELP INITIATE AND MAINTAIN THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. INSTABILITY WILL BE FAIRLY HIGH AS WELL
WITH CAPE VALUES RANGING FROM 1500 TO 2500 THIS AFTERNOON AND
LIFTED INDEX READINGS FROM -3 TO -5. VERTICAL WIND SHEAR WILL BE
WEAK...ESPECIALLY ACROSS CENTRAL GEORGIA..SO ORGANIZED SEVERE
THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...WITH MODERATE INSTABILITY
AND LOW LEVEL LIFTING DUE TO THE COLD FRONT...SCATTERED THUNDERSTORMS
ARE EXPECTED...A FEW OF WHICH COULD BE SEVERE AND MAY PRODUCE
ISOLATED AREAS OF DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AND MORE LIKELY
ON SUNDAY. AFTER A RELATIVELY DRY PERIOD MONDAY THROUGH WEDNESDAY
...THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE AT WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 29, 7:01 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT FRI JUN 29 2007

GAZ032-292345-
701 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
COBB COUNTY UNTIL 745 PM EDT...

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUSTELL. THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH ACROSS SOUTHERN
COBB COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE VININGS...SMYRNA...MABLETON...AUSTELL AND POWDER
SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 29, 7:09 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT FRI JUN 29 2007

GAZ014-022-292345-
709 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
FORSYTH AND DAWSON COUNTIES UNTIL 745 PM EDT...

AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM SILVER CITY TO CHESTATEE...MOVING SOUTHEAST
AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS FORSYTH AND DAWSON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE DOUGHERTY...DAWSONVILLE...SILVER
CITY...MATT AND CHESTATEE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 29, 7:11 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT FRI JUN 29 2007

GAZ109-300000-
711 PM EDT FRI JUN 29 2007

AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EASTMAN...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS DODGE COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE YONKERS...RODDY...GRESSTON...EASTMAN...NEW ERA
AND CHAUNCEY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 29, 7:28 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT FRI JUN 29 2007

GAZ031-032-043-300015-
728 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
DOUGLAS...PAULDING AND COBB COUNTIES UNTIL 815 PM EDT...

AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HIRAM TO SMYRNA AND LITHIA SPRINGS. THESE
STORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH ACROSS PORTIONS OF
NORTHERN DOUGLAS...EASTERN PAULDING AND COBB COUNTIES THROUGH 815 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITEWATER...
SWEETWATER CREEK STATE PARK...BEULAH...SMYRNA...MIDWAY...MARIETTA...
MABLETON...LITHIA SPRINGS...HIRAM...FAIR OAKS...AUSTELL...POWDER
SPRINGS...NEW HOPE AND DALLAS. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 29, 8:18 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 PM EDT FRI JUN 29 2007

GAZ022-033-300045-
818 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
FORSYTH AND FULTON COUNTIES UNTIL 845 PM EDT...

AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALPHARETTA TO CUMMING. THE THUNDERSTORMS
WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FORSYTH AND FULTON COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE ALPHARETTA...DREW AND CUMMING. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 29, 8:21 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             7 SW MARIETTA           33.88N 84.63W
06/29/2007  E1.00 INCH       COBB               GA   PUBLIC

            PUBLIC REPORTED ROOF SHINGLES BLOWN OFF, SEVERAL TREES
            DOWN, DAMAGE TO A GAZEBO, AND QUARTER-SIZED HAIL.

&&

SMD

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:01 PM EDTSevere Thunderstorm WarningFFCChattooga44 min
Jun 29, 8:26 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett49 min
Jun 30, 4:34 PM EDTSevere Thunderstorm WarningFFCDooly29 min
Jun 30, 6:20 PM EDTSevere Thunderstorm WarningFFCStewart, Webster40 min
Jun 30, 6:42 PM EDTSevere Thunderstorm WarningFFCMarion48 min
Jun 30, 7:41 PM EDTSevere Thunderstorm WarningFFCJefferson49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.